RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 514–517 (Mi dan34391)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

$\Phi$_-operators in locally convex spaces

Yu. N. Vladimirskii

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (575 kB)

Bibliographic databases:
UDC: 513.88:513.83+517.948:519.4/5
Presented: А. Н. Тихонов
Received: 15.05.1968

Citation: Yu. N. Vladimirskii, “$\Phi$_-operators in locally convex spaces”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 514–517

Citation in format AMSBIB
\Bibitem{Vla69}
\by Yu.~N.~Vladimirskii
\paper $\Phi$\_-operators in locally convex spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 514--517
\mathnet{http://mi.mathnet.ru/dan34391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0240669}
\zmath{https://zbmath.org/?q=an:0181.40701}


Linking options:
  • http://mi.mathnet.ru/eng/dan34391
  • http://mi.mathnet.ru/eng/dan/v184/i3/p514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Vladimirskii, “K teorii polufredgolmovykh operatorov v topologicheskikh lineinykh prostranstvakh”, UMN, 26:5(161) (1971), 217–218  mathnet  mathscinet  zmath
  • Number of views:
    This page:28
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020